Symmetry, Integrability and Geometry: Methods and Applications
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 033, 9 стр. (Mi sigma490)  

Эта публикация цитируется в 20 научных статьях (всего в 21 статьях)

On Quadrirational Yang–Baxter Maps

V. G. Papageorgioua, Yu. B. Surisb, A. G. Tongasc, A. P. Veselovde

a Department of Mathematics, University of Patras, 26 500 Patras, Greece
b Institut für Mathematik, Technische Universität Berlin, Str. des 17. Juni 136, 10623 Berlin, Germany
c Department of Applied Mathematics, University of Crete, 714 09 Heraklion, Greece
d Moscow State University, Moscow 119899, Russia
e School of Mathematics, Loughborough University, Loughborough, Leicestershire, LE11 3TU, UK

Аннотация: We use the classification of the quadrirational maps given by Adler, Bobenko and Suris to describe when such maps satisfy the Yang–Baxter relation. We show that the corresponding maps can be characterized by certain singularity invariance condition. This leads to some new families of Yang–Baxter maps corresponding to the geometric symmetries of pencils of quadrics.

Ключевые слова: Yang–Baxter maps; birational maps; integrability

DOI: https://doi.org/10.3842/SIGMA.2010.033

Полный текст: PDF файл (197 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/033/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0911.2895
Тип публикации: Статья
MSC: 14E07; 14H70; 37K20
Поступила: 15 ноября 2009 г.; в окончательном варианте 26 марта 2010 г.; опубликована 16 апреля 2010 г.
Язык публикации: английский

Образец цитирования: V. G. Papageorgiou, Yu. B. Suris, A. G. Tongas, A. P. Veselov, “On Quadrirational Yang–Baxter Maps”, SIGMA, 6 (2010), 033, 9 pp.

Цитирование в формате AMSBIB
\RBibitem{PapSurTon10}
\by V.~G.~Papageorgiou, Yu.~B.~Suris, A.~G.~Tongas, A.~P.~Veselov
\paper On Quadrirational Yang--Baxter Maps
\jour SIGMA
\yr 2010
\vol 6
\papernumber 033
\totalpages 9
\mathnet{http://mi.mathnet.ru/sigma490}
\crossref{https://doi.org/10.3842/SIGMA.2010.033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2647312}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276879800002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896063575}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma490
  • http://mi.mathnet.ru/rus/sigma/v6/p33

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Pavlos Kassotakis, Maciej Nieszporski, “Families of Integrable Equations”, SIGMA, 7 (2011), 100, 14 pp.  mathnet  crossref  mathscinet
    2. Kouloukas T.E., Papageorgiou V.G., “Poisson Yang–Baxter maps with binomial Lax matrices”, J Math Phys, 52:7 (2011), 073502  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Kassotakis P. Nieszporski M., “On Non-Multiaffine Consistent-Around-the-Cube Lattice Equations”, Phys. Lett. A, 376:45 (2012), 3135–3140  crossref  zmath  adsnasa  isi  elib  scopus
    4. Kouloukas T.E., Papageorgiou V.G., “3D Compatible Ternary Systems and Yang–Baxter Maps”, J. Phys. A-Math. Theor., 45:34 (2012), 345204  crossref  mathscinet  zmath  isi  elib  scopus
    5. Caudrelier V., Crampe N., Zhang Q.C., “Set-Theoretical Reflection Equation: Classification of Reflection Maps”, J. Phys. A-Math. Theor., 46:9 (2013), 095203  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. Grammaticos, B; Ramani, A; Viallet, CM, “From Yang–Baxter Maps to Integrable Recurrences”, Journal of Nonlinear Mathematical Physics, 20:2 (2013), 260–270  crossref  mathscinet  isi  scopus
    7. Vincent Caudrelier, Nicolas Crampé, Qi Cheng Zhang, “Integrable Boundary for Quad-Graph Systems: Three-Dimensional Boundary Consistency”, SIGMA, 10 (2014), 014, 24 pp.  mathnet  crossref  mathscinet
    8. Atkinson J. Nieszporski M., “Multi-Quadratic Quad Equations: Integrable Cases From a Factorized-Discriminant Hypothesis”, Int. Math. Res. Notices, 2014, no. 15, 4215–4240  crossref  mathscinet  zmath  isi  elib  scopus
    9. Avan J., Ragoucy E., Rubtsov V., “Quantization and Dynamisation of Trace-Poisson Brackets”, Commun. Math. Phys., 341:1 (2016), 263–287  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    10. В. Э. Адлер, Ю. Ю. Берест, В. М. Бухштабер, П. Г. Гриневич, Б. А. Дубровин, И. М. Кричевер, С. П. Новиков, А. Н. Сергеев, М. В. Фейгин, Д. Фельдер, Е. В. Ферапонтов, О. А. Чалых, П. И. Этингоф, “Александр Петрович Веселов (к шестидесятилетию со дня рождения)”, УМН, 71:6(432) (2016), 172–188  mathnet  crossref  mathscinet  zmath  adsnasa  elib; V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Russian Math. Surveys, 71:6 (2016), 1159–1176  crossref  isi
    11. Hietarinta J. Joshi N. Nijhoff F., “Discrete Systems and Integrability”, Discrete Systems and Integrability, Cambridge Texts in Applied Mathematics, Cambridge Univ Press, 2016, 1–445  mathscinet  zmath  isi
    12. Kassotakis P. Nieszporski M., “2 ^{ n } -rational maps”, J. Phys. A-Math. Theor., 50:21 (2017), 21LT01  crossref  mathscinet  zmath  isi  scopus
    13. Kouloukas T.E., “Relativistic Collisions as Yang–Baxter Maps”, Phys. Lett. A, 381:40 (2017), 3445–3449  crossref  mathscinet  zmath  isi  scopus
    14. Fordy A.P., Xenitidis P., “Z(N) Graded Discrete Lax pairs and Yang–Baxter Maps”, Proc. R. Soc. A-Math. Phys. Eng. Sci., 473:2201 (2017), 20160946  crossref  mathscinet  isi  scopus
    15. Pavlos Kassotakis, “Invariants in Separated Variables: Yang–Baxter, Entwining and Transfer Maps”, SIGMA, 15 (2019), 048, 36 pp.  mathnet  crossref
    16. Konstantinou-Rizos S. Papamikos G., “Entwining Yang?Baxter Maps Related to Nls Type Equations”, J. Phys. A-Math. Theor., 52:48 (2019)  crossref  mathscinet  isi  scopus
    17. Kassotakis P. Nieszporski M. Papageorgiou V. Tongas A., “Tetrahedron Maps and Symmetries of Three Dimensional Integrable Discrete Equations”, J. Math. Phys., 60:12 (2019), 123503  crossref  mathscinet  isi  scopus
    18. Krajnik Z., Ilievski E., Prosen T., “Integrable Matrix Models in Discrete Space-Time”, SciPost Phys., 9:3 (2020), 038  crossref  mathscinet  isi
    19. Doikou A., Sklaveniti S., “Discretizations of the Generalized Akns Scheme”, J. Phys. A-Math. Theor., 53:25 (2020), 255201  crossref  mathscinet  isi  scopus
    20. Buchstaber V.M. Igonin S. Konstantinou-Rizos S. Preobrazhenskaia M.M., “Yang-Baxter Maps, Darboux Transformations, and Linear Approximations of Refactorisation Problems”, J. Phys. A-Math. Theor., 53:50 (2020), 504002  crossref  mathscinet  isi
    21. Doikou A., Findlay I., “An Algebraic Approach to Discrete Time Integrability”, J. Phys. A-Math. Theor., 54:4 (2021), 045202  crossref  mathscinet  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:221
    Полный текст:74
    Литература:40
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021